# SDR TSAA0153019

- Difficulty date: February 17, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CRACK AT RIGHT UPPER CHORD BS 727, STRINGER 18A AFT HOLE BY UTILIZING HFEC AND ULTRASONIC METHOD.  REMOVED AND REPLACED RIGHT UPPER CHORD ASSEMBLY CLEANED AND TREATED ALL EXPOSED AREAS AND APPLIED CORROSION INHIBITING COMPOUND IAW ECO 1785.  AIRCRAFT RETURNED TO SERVICE.(M)
